# SDR R61A202002050155

- Difficulty date: January 24, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 32,311 hours, 24,909 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066349002
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CF III CORROSION SPLIT SHEAR CLIP @ FR 75 ST 29L-29R REMOVED AND REPLACED SPLIT SHEAR CLIP REF SRM 51-40-08 RESTORED SURFACE PROTECTION REF. SRM 51-23-04, 51-23-05, 51-23-06.
